Day 3 – Side Effects of Pain Meds

It’s only been two days since surgery medson my Achilles and the side effects of the medication has been quite evident. Recovery is going to be slow and I’ve pretty much been spending the day on the couch with my foot elevated. I started having very little sensation back on my toes which helps me to feel that I am actually moving them. I’ve been taking both the Morphine and Oxydocine together since the mistake I made the day of the surgery when I only took the Morphine and called for mama! With that said, the side effects was in full swing exactly as the doctor warned me. I was having constipation and actually had no BM whatsoever which was very odd as I have very good BM (apologies for TMI). I was also nauseous or just “dazed” after taking the meds. I did have anti-nauseous medication that was prescribed to me but I didn’t bother to take them as I wasn’t planning to leave the house and I didn’t want any more drugs in me. Driving was out of the question. I just enjoyed being pampered for a change. Glad my wife is a stay at home mom!